American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Suhyoung Choi and William M. Goldman. The classification of real projective structures on compact surfaces. Bull. Amer. Math. Soc. 34 (1997) 161-171. MR 1414974.
Abstract, references, and article information   
View Article: PDF

[2] C.-S. Chen. Tight and taut embeddings and projective transformation. Bull. Amer. Math. Soc. 83 (1977) 1066-1068. MR 0442857.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1